# SDR FDEA201609033109

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 73,359 hours, 27,562 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 654N02447
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GUST LOCK FAILS TO LOCK THE DOOR IN OPEN POSITION.  REPLACED THE DAMAGED HOLD/OPEN LOCK TRIGGER CATCH AND THE UPPER COLLAR.
